# SDR CA991007081

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detent
- Part number: C3CF5012
- Condition: Worn
- Location: Flap Selector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP SELECTOR DETENT HOLES FOUND WORN WHERE THERE IS NO POSITIVE DETENT FOR HANDLE POSITION.  NEW SELECTOR INSTALLED.
